It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi everyone. I need some advice about my detoxing. First, a quick back ground on my 4 year battle with pain and pills.

I was given vicodin after my last c-section. Took it as prescribed. 12 days later I woke up feeling like I had the flu, really bad. And when I say the "flu", it was the extreme body aches and nausa. When the pain from the c-section kicked in, I took a pill. Not only did it help the pain from the c-section, I didn't feel flu sick anymore. Over the next couple weeks, the flu feeling came back everyday. So now the c-section pain was gone but I was having chronic pain everyday so I needed to take the vicodin to stop the pain. And at this point, the little feel good that I got from taking the vicodin like in the first week has been long gone so I knew I wasn't taking it to get high, just needed to get rid of the pain so I could function like a normal mom and wife.

So through the next year, I went to doctor after doctor, got test after test, trying to figure out why I was healthy one day and woke up sick the next. I got all kind of possible diagnoses but the one that all the doctors agreed on was Fibromyalgia. I couldn't come to grips that I was going to be in constant pain my whole life, at the age of 30. I was given meds for the fibro but they never helped with the pain. The only thing that help were pain meds. So I took them whenever I needed them and how ever many I needed to get rid of the pain and get up and get through the day pain free. My body metabolized the pain meds so fast that I went from taking 4 vicodins a day in the very begining to wearing 2 100mcg/hr fentanyl patched at one time, putting a new one on EVERYDAY, on top of my 80mg oxycotin ( 6-8 a day ) plus my percocet for my breakthrough pain ( about 10 a day ) and the liquid oxy 20-40mg at a time when I had it. And throw a 12 pack of beer in a day to help with the pain. And i was still in pain! People couldnt believe i was functioning all day.

So that was were I was 14 days ago. A couple of months ago I started thinking, what if I'm not sick. What if way back 4 years ago when I started feeling " the flu ", I was starting to have w/d from the vicodin. So after talking with my husband we figured the only way to get the answer is to take the drugs away. And I did. On sept 24th, I took of my last patch , my last oxycotin and on the 25th I took my last 10mg of liquid of oxy because the pain was so bad. Then hell started in the middle of the night! The vomiting, even from just taking a sip of water, not being able to keep my legs or arms still, the burning in the muscles, not sleeping ect ect. After 4 days of this my hubby called the doctor to see what he could give me to help. He was worried that I was getting to dehydrated because I couldn't keep anything down. So lucky me, I got blood pressure meds, Ativan and VICODIN to help with the pain and nausa!!!!!! My choice was either take the vicodin to help with the nausa so I could keep stuff down or go to the hospital. I chose the vicodin cuz lord only knows what they would have given me in the hospital.

So here I sit, wondering. Was the hell of the hardcore w/d for nothing because now I take the vicodin? I am still w/d'ing from the other drugs or am I now feeling the w/d symptoms from the vicodin? At first I was taking one 7.5 every 4 hours. Then I bumped it to one every 6 hours which was hell pain wise. My last time stretch was 12 hours. I am just really mad at this point. My pain is still there but what is it coming from? Fibro? I really don't think so. I think without knowing it, I became an addict. Not mentally thank god just physically. I still have 3 patches, liquid and oxycotin here and I could care less. Not even an urge to go take it. I kept them on hand in case the w/d was to bad and i couldn't do it without being in a hospital. So those are going today. I was strong enough to do it but then here came the vicodin. Did I cheat? Did I set myself all the way back? And now knowing the hell of w/d, I am scared to just stop the vicodin CT. But tapering seems to prolong the agoney of the physical pain. I just don't know what to do. ANDI am so mad, why didn't one doctor that I went to say you maybe having w/d! I would have stopped 4 years ago. I really would love to get some input from you all, what would you do? Sorry that my first post was so long! Thank you for reading and listening.





All times are GMT -7. The time now is 05:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!